Journal article icon

Journal article

RANDOM SUBGRAPH COUNTS AND U-STATISTICS: MULTIVARIATE NORMAL APPROXIMATION VIA EXCHANGEABLE PAIRS AND EMBEDDING

Abstract:

In Reinert and Röllin (2009) a new approach-called the 'embedding method'-was introduced, which allows us to make use of exchangeable pairs for normal and multivariate normal approximations with Stein's method in cases where the corresponding couplings do not satisfy a certain linearity condition. The key idea is to embed the problem into a higher-dimensional space in such a way that the linearity condition is then satisfied. Here we apply the embedding to U-statistics as well as to subgraph ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1239/jap/1276784898

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
JOURNAL OF APPLIED PROBABILITY
Volume:
47
Issue:
2
Pages:
378-393
Publication date:
2010-06-01
DOI:
ISSN:
0021-9002
Source identifiers:
97510
Language:
English
Keywords:
Pubs id:
pubs:97510
UUID:
uuid:f36aca6b-6d46-477a-be92-52adc46c0fe9
Local pid:
pubs:97510
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP